# SDR SWAA2024100443816

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,956 hours, 27,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR SLIDE GIRT BAR FLAP IS NOT VELCROWED UP AND SECURE. (DRAGS ACROSS THRESHOLD WHEN CLOSING DOOR).<[01] RESECURED AFT PASSENGER DOOR SLIDE GIRT BAR FLAP VELCRO IAW AMM 25-66-00-201-NG
